RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 1997, Volume 9, Number 4, Pages 39–52 (Mi mm1402)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical models and computer experiment

Quantum Monte-Carlo simulation of the phase transition in a two – dimensional quantum Josephson system

A. I. Belousov, Yu. E. Lozovik

Institute of Spectroscopy, Russian Academy of Sciences

Abstract: Path Integral Quantum Monte Carlo simulation is used to study properties of 2D quanturn Josephson array and other systems, described by $2+1$ XY model. Optimal methods of simulations are considered. The phase diagram of the system in the plane temperature $T$ – dimensionless quantum parameter $q$ ($q=\hbar/\sqrt{JC}$), $J$ is the Josephson coupling constant, $C$ is the intragrain capacitance) is studied in detail. The variational method of the vorticity modulus calculating, which is specific to the topological phase transition, is developed. Analysis of the correlation function of phases, vorticity and helicity moduli leads to the conclusion that the whole line of phase transition is of Kosterlitz–Thouless type.

Full text: PDF file (1388 kB)

Bibliographic databases:
Received: 07.05.1996

Citation: A. I. Belousov, Yu. E. Lozovik, “Quantum Monte-Carlo simulation of the phase transition in a two – dimensional quantum Josephson system”, Matem. Mod., 9:4 (1997), 39–52

Citation in format AMSBIB
\Bibitem{BelLoz97}
\by A.~I.~Belousov, Yu.~E.~Lozovik
\paper Quantum Monte-Carlo simulation of the phase transition in a~two~-- dimensional quantum Josephson system
\jour Matem. Mod.
\yr 1997
\vol 9
\issue 4
\pages 39--52
\mathnet{http://mi.mathnet.ru/mm1402}
\zmath{https://zbmath.org/?q=an:1071.82500}


Linking options:
  • http://mi.mathnet.ru/eng/mm1402
  • http://mi.mathnet.ru/eng/mm/v9/i4/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Belousov, AI, “Order parameter quantum fluctuations in a two-dimensional system of mesoscopic Josephson junctions”, Journal of Experimental and Theoretical Physics, 86:1 (1998), 146  crossref  adsnasa  isi  scopus
  • Математическое моделирование
    Number of views:
    This page:666
    Full text:262
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020